IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v25y1999i1p85-104.html
   My bibliography  Save this article

Stochastic bounds on sums of dependent risks

Author

Listed:
  • Denuit, M.
  • Genest, C.
  • Marceau, E.

Abstract

No abstract is available for this item.

Suggested Citation

  • Denuit, M. & Genest, C. & Marceau, E., 1999. "Stochastic bounds on sums of dependent risks," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 85-104, September.
  • Handle: RePEc:eee:insuma:v:25:y:1999:i:1:p:85-104
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-6687(99)00027-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Waldmann, Karl-Heinz, 1994. "On the Exact Calculation of the Aggregate Claims Distribution in the Individual Life Model," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 24(01), pages 89-96, May.
    2. Dhaene, Jan & Goovaerts, Marc J., 1996. "Dependency of Risks and Stop-Loss Order," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 26(02), pages 201-212, November.
    3. Dhaene, Jan & Vandebroek, Martina, 1995. "Recursions for the individual model," Insurance: Mathematics and Economics, Elsevier, vol. 16(1), pages 31-38, April.
    4. Muller, Alfred, 1997. "Stop-loss order for portfolios of dependent risks," Insurance: Mathematics and Economics, Elsevier, vol. 21(3), pages 219-223, December.
    5. Dhaene, J. & Goovaerts, M. J., 1997. "On the dependency of risks in the individual life model," Insurance: Mathematics and Economics, Elsevier, vol. 19(3), pages 243-253, May.
    6. Dhaene, Jan & Pril, Nelson De, 1994. "On a class of approximative computation methods in the individual risk model," Insurance: Mathematics and Economics, Elsevier, vol. 14(2), pages 181-196, May.
    7. De Pril, Nelson, 1986. "On the Exact Computation of the Aggregate Claims Distribution in the Individual Life Model," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 16(02), pages 109-112, November.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:25:y:1999:i:1:p:85-104. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.